# SDR 98FDEA00024

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415FE
- Make and model: Airbus A310-203
- Aircraft serial: 349
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nr 1 Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS STUCK AT APPROX 5 DEG ON RETRACTION.  FLAPS SYS 1 AND 2 FAULT ILLUMINATED.  FLAPS WOULD NOT EXTEND BEYOND 5 DEG ON LANDING.  SLATS OPERATED NORMALLY.  SFPI FLAP FAULT DID NOT ILLUMINATE.  AIRCRAFT RETURNED TO LAS AND LANDED WITH NO INCIDENCE.  FOUND RIGHT WING NR 1 FLAP JACKSCREW AND RIGHT ANGLE GEARBOX CONTAMINATED.  REMOVED AND REPLACED RIGHT NR 1 FLAP JACKSCREW, RIGHT ANGLE BOX, TORQUE  LIMITER AND RIGHT PDU, RIGHT ANGLE GEARBOX.
